# SDR USAASB96169

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 3442 · Weather Radar System
- Part: Tr Unit
- Part number: 6225132108
- Condition: Failed
- Location: Fwd Fuselage
- Part time: 10,379 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FL 2165 - AIRCRAFT WAS AT CRUISE ALTITUDE APPROXIMATELY 20 MINUTES OUT OF BWI WHEN RADAR BECAME INTERMITTENT.  CAPTAIN CYCLED BREAKERS AND WEATHER RADAR WENT COMPLETELY OUT BUT STILL HAD TCAS.  CAPTAIN RADIOED INTO OPERATIONS CONTROL AND AFTER FAILED ATTEMPTS TO RESET RADAR SCREEN, CAPTAIN WAS ADVISED TO DIVERT TO PIT WHERE THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE WEATHER RADAR TRANSCEIVER.  SYSTEM OPS CHECK NORMAL.  R/T COOLING FAN OPS CHECK GOOD.  (M)
